Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Irrational pencils on non-compact algebraic manifolds

Title data

Bauer, Ingrid:
Irrational pencils on non-compact algebraic manifolds.
In: International Journal of Mathematics. Vol. 8 (1997) Issue 4 . - pp. 441-450.
ISSN 1793-6519
DOI: https://doi.org/10.1142/S0129167X97000226

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14E20 (14C21)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jun 2021 12:30
Last Modified: 14 Jun 2021 12:30
URI: https://eref.uni-bayreuth.de/id/eprint/65849